Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Golab's theorem


Author: Curtis M. Fulton
Journal: Proc. Amer. Math. Soc. 17 (1966), 1099-1100
MSC: Primary 53.01
DOI: https://doi.org/10.1090/S0002-9939-1966-0198354-7
MathSciNet review: 0198354
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.01

Retrieve articles in all journals with MSC: 53.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0198354-7
Article copyright: © Copyright 1966 American Mathematical Society